# SDR CKSA96235

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 46487722
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND UPPER STA XW69.5 SHEAR TIE FITTING CRACKED BELOW PRESSURE DECK.  REMOVED AND REPLACED FITTING IAW DC-8 SRM.  C-4 CHECK WORK CARD NR 3010, NON-ROUTINE TASK CARD NR 88076.
